# SDR ASAA0280700

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 9936534107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT SERVICE (L-2) DOOR SCUFF PLATE STRAP WAS CORRODED.  REPLACED STRAP PER SRM 51-10-2, 51-10-4, 51-30-1, AND DAC DWG 993654.  (M)
